# SDR 2019FA0000022

- Difficulty date: January 14, 2019
- Submitted: January 23, 2019
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft serial: 26608
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 79275515
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATICS FRM 36 10 48 01 ‘’L ENG BLEED OFF ‘’WITH ENGINE OPERATING. CORRECTIVE ACTION: PERFORMED FIM 36-10FAULT TREE 837 PERFORMED AIR SUPPLY BITE IAW FIM 36-20-00/101 2 FAULTS MSG : L PRC & WIRE FAULT. M-35 O 080 PERFORMED PLUGS CHECK & CLEAN ON PRC, HPSOV, PRSOV & PNEUMATIC SIGNAL LINES IAW FIM 36-10 FAULT TREE 837NO DEFECTS FOUND. PERFORMED PRVC REPLACEMENT IAW AMM 36-11-19/401 REV 125. M-35 O 081 PERFORMED ENGINE RUN IDLE IAW AMM 71-00-00 TEST NR 3 REV 125 TEST FAILED, STILL NO BLEED AVAILABLE.
PERFORMED SECOND CHECK FOR ELECTRICAL PLUGS & PRSOV & HPSOV FOR M-35 O  082  FREEMOTION, NO DEFECTS FOUND PERFORMED ENGINE RUN IDLE TEST NR 3  AMM  71-00-00/503, TEST SATIFACTORILY ENGINE BLEED AVAILABLE, NO EICAS MSG, ‘’L ENG BLEED OFF’’ LIGHT NOT APPEAR.
